MAUDE Adverse Event Report: ULRICH GMBH & CO. KG UCENTUM; CROSSLINK VARIABLE, XXS

ULRICH GMBH & CO. KG UCENTUM; CROSSLINK VARIABLE, XXS
Model Number CS 3810-00
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/04/2020
Type of Reportable Event Serious Injury
Event or Problem Description
A crosslink broke in surgery during final tightening.It was removed and replaced with no effect on the patient.
 
Event or Problem Description

Brand Name
UCENTUM
Common Device Name
CROSSLINK VARIABLE, XXS
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key9678087
Report Number3005823819-2020-00005
Device Sequence Number2757178
Product Code NKB
UDI-Device Identifier04052536080854
UDI-Public4052536080854
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2020
Report Date (Section F) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCS 3810-00
Device Catalogue NumberCS 3810-00
Device Lot NumberWSA14727340
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/09/2020
Event Location Hospital
Date Report to Manufacturer01/10/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR